Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 12, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 19, 2014, 11:56 AM CDT for Okaloosa County, Florida. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2014, 11:56 AM CDT (16:56 UTC)
- Expired
- Mar 19, 2014, 8:29 PM CDT
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.19 ft at Mar 19, 2014, 1:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
364 WGUS44 KMOB 191656 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1156 AM CDT WED MAR 19 2014 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .HEAVY RAINFALL OVER THE PAST FEW DAYS CAUSED A RISE TO FLOOD STAGE ON THIS RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-201656- /O.NEW.KMOB.FL.W.0012.140319T1656Z-140320T1800Z/ /CRVF1.1.ER.000000T0000Z.140319T0930Z.140320T1200Z.NO/ 1156 AM CDT WED MAR 19 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS MORNING UNTIL THURSDAY AFTERNOON * AT 11 AM WEDNESDAY THE STAGE WAS...8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 8 FEET...MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
1 follow-up statement
322 WGUS84 KMOB 200129 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 829 PM CDT WED MAR 19 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-200159- /O.CAN.KMOB.FL.W.0012.000000T0000Z-140320T1800Z/ /CRVF1.1.ER.000000T0000Z.140319T0930Z.140319T2200Z.NO/ 829 PM CDT WED MAR 19 2014 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THURSDAY AFTERNOON * AT 7PM WEDNESDAY THE STAGE WAS 7.9 FEET * FLOOD STAGE IS 8 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 11:07 AM CDT, 49 minutes earlier.
Area forecast discussion, Mar 19, 11:07 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1107 AM CDT WED MAR 19 2014 .UPDATE...SENT A QUICK UPDATE TO LOWER HIGH TEMPS A FEW DEGREES OVER FAR INLAND SW AL/SE MS AS CLOUD COVER THIS MORNING HAS KEPT TEMPS A LITTLE COOLER THAN FORECAST. A BAND OF 925 MB MOISTURE WILL PERSIST OVER THIS AREA THROUGH THE AFTERNOON...WITH THE HIGHEST MOISTURE LEVELS OVER THE NORTHWEST ZONES. THIS WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES ACROSS THE AREA AS DIURNAL STRATOCUMULUS DEVELOPS. 34/JFB && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 19, 5:10 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 510 AM CDT WED MAR 19 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 510 AM CDT WED MAR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-201015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 510 AM CDT WED MAR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 9:06 PM CDT | River Flood Warning | MOB | Okaloosa | 7 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.